# SDR GUUA07270204

- Difficulty date: July 23, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 12,668 hours, 15,267 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Knob
- Part number: S77170
- Condition: Loose
- Part time: 12,668 hours, 15,267 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM KNOB LOOSETIGHTENED SET SCREW IN KNOB
